| Model Number |
406968 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation procedure, blood leaked from the hemostatic valve.The sheath was inserted into the left atrium and when the dilator was removed, blood leakage was observed from the hemostatic valve.This occurred before the catheter was inserted.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a leak could not be conclusively determined.